# SDR DALA2018073104780

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 35,688 hours, 24,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY PACKS B5-121 AND B5-235 REF AMM 33-51. OPERATIONAL CHECK IS GOOD.
